# SDR CALA2015080300636

- Difficulty date: August 1, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 63,519 hours, 8,972 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Part number: 3930027102
- Part serial: 0373
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF RETRACTED GEAR & BOTH RIGHT & LEFT MAIN GEAR REMAINED EXTENDED, ONLY NOSE GEAR RETRACTED.  EICAS MESSAGE, GEAR DISAGREE, AFTER APPROXIMATELY 15 INCHES, BOTH MAINS RETRACTED.  BACK WITH NORMAL EXTENSION.  R & R MLG SELECTOR BYPASS VALVE IAW NR 4928011, 4928023 & 4928021 FOR WORK PERFORMED.  OPERATIONS CHECKED GOOD AT THIS TIME.
